# SDR SWAA2019110138474

- Difficulty date: October 16, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 74,509 hours, 44,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO Z-ANGLE CORRODED BETWEEN BS. 767+11 TO BS. 807+6, LBL 22, UPPER & LOWER SURFACE. / REPAIRED Z ANGLE IAW SRM.
